Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Degree growth of rational maps induced from algebraic structures
HTML articles powered by AMS MathViewer

by Charles Favre and Jan-Li Lin PDF
Conform. Geom. Dyn. 21 (2017), 353-368 Request permission


For a finite dimensional vector space equipped with a $\mathbb C$-algebra structure, one can define rational maps using the algebraic structure. In this paper, we describe the growth of the degree sequences for this type of rational maps.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10
  • Retrieve articles in all journals with MSC (2010): 37F10
Additional Information
  • Charles Favre
  • Affiliation: CMLS, École polytechnique, CNRS, Université Paris-Saclay, 91128 Palaiseau Cedex, France
  • MR Author ID: 641179
  • Email:
  • Jan-Li Lin
  • Affiliation: Department of Mathematics, Northwestern University, Evanston, IL 60208
  • MR Author ID: 711202
  • Email:
  • Received by editor(s): September 14, 2016
  • Received by editor(s) in revised form: May 2, 2017
  • Published electronically: October 25, 2017
  • Additional Notes: The first author was supported by the ERC-starting grant project “Nonarcomp” no.307856.
  • © Copyright 2017 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 21 (2017), 353-368
  • MSC (2010): Primary 37F10
  • DOI:
  • MathSciNet review: 3716204